# SDR IPXA2019120439658

- Difficulty date: December 3, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 21,147 hours, 7,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Sheared
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ARMING LEVER HINGED COVER SHEARED OFF. REPLACED THE HINGE OPS CHECKED OK.
